MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP PROCORE ENDOBRONCHIAL HD BIOPSY NEEDLE

COOK IRELAND LTD ECHOTIP PROCORE ENDOBRONCHIAL HD BIOPSY NEEDLE
Model Number G34279
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common name: fcg kit, needle, biopsy.Product code: fcg.
 
Event or Problem Description
Per dr.(b)(6) via email: the needle bent at the patient end and broke off when the scope was withdrawn.There was no issue on visual inspection of the needle beforehand, after the procedure, the end of the needle was not present.The needle remnant advanced through the sheath without issue.

Brand Name
ECHOTIP PROCORE ENDOBRONCHIAL HD BIOPSY NEEDLE
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9240477
Report Number3005580113-2019-00632
Device Sequence Number1572995
Product Code FCG
UDI-Device Identifier00827002342798
UDI-Public(01)00827002342798(17)220716(10)C1631930
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2019
Report Date (Section F) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2022
Device Model NumberG34279
Device Catalogue NumberECHO-HD-22-EBUS-P-C
Device Lot NumberC1631930
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2019
Event Location Hospital
Date Report to Manufacturer10/25/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Date Report Sent to FDA10/25/2019